# SDR IPXA3M80269

- Difficulty date: August 20, 2013
- Submitted: September 18, 2013
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 74,731 hours, 14,959 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: SRB28931
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, LEFT WING FIXED L/E INNER BEADED DOUBLER CRACKED NEAR XOS 619.  REPAIRED LT WING FIXED L/E BEADED DOUBLER BETWEEN XOS616-636 IAW EA 011-5730-01-A4873 REV IR AND EO MD11-5730-52120-A.
